# SDR HNAA2019010700010

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 44,178 hours, 39,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDIS 642 33-51 1861662 04JAN19 CLT CLOSE EMERGENCY EXIT SIGN AT ROW 2 IS INOP. FACT 04JAN19 10:19 CLT. REINSTALLED SIGN ON AFT GALLEY WALL, RESEATED CONNECTOR ON NR 2 BATTERY. OPS CHECK GOOD OK FOR SERVICE.
